How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Andy Your Own Question
Dr. Andy
Dr. Andy, Medical Director
Category: Dog
Satisfied Customers: 29984
Experience:  UC Davis Graduate, Interests: Dermatology, Internal Medicine, Pain Management
14008320
Type Your Dog Question Here...
Dr. Andy is online now
A new question is answered every 9 seconds

My puppy ingested a glycerin suppository, will this hurt h

This answer was rated:

My puppy ingested a glycerin suppository, will this hurt her?
Hello,
I am sorry to hear about the suppository.
One suppository should not be a problem. Glycerin is pretty non-toxic. However, we cold run into some stomach or intestinal upset. Vomiting are really bad diarrhea. If this occurs, you will need to consult your primary veterinarian for supportive care. Puppies can quickly get dehydrated from diarrhea, so treatment would be needed if you see these symptoms.
Otherwise, should be fine.
Good Luck
Please let me know if I can be of any further assistance.

Dr. Andy and 2 other Dog Specialists are ready to help you